# SDR 2010FA0000566

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397484000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT JOINT PROFILE TOP SURFACE AT FR56 LBL3 TO LBL24.  NO CORROSION REMOVAL LIMITS FOUND IN SRM.  R & R PROFILE IAW SRM 51-72-11, 51-42-11, AND 51-49-00.
